Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had angioplasty for reduced blood flow. Lost toe nail. See a vascular surgeon?

HI, Last July I had an angioplasty because of reduced blood flow to feet which caused me to lose my toe nail and a small protion of my large right toe. Last month the same symptoms started again and now my toe is extremely painful and discolored again.( I quit smoking last year and I do not consume alcohol). I suffer from Fibromyalgia and chronic fatigue, also, I do not get much exercise and hav egained 75+ lbs since becoming ill 5 1/2 years ago. Do I need to see a vascular surgeon?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

Discoloured and painful toes always suggests a vascular comprise in the involved area. So, there is no meaning in just waiting for any length of time. Consult a Vascular surgeon at the earliest.

This is just to make you know that there is no role for any self care measures in your case.

Hope this information is helpful. Good day
Answered: Mon, 21 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor